# SDR DALA2018011000186

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER RIGHT HAND SIDE INTERNAL DOUBLER FROM STA 1486.  REPLACED IAW DWG 5910242 REV BV AND SRM 51-30-02 AND 51-30-05.
